# SDR USAA2011061700008

- Difficulty date: June 12, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 22,427 hours, 8,805 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 4505374001CC9
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DELAMINATION ON FLOORBOARD 232WF BETWEEN FR32 TO FR35 & BETWEEN -Y254 TO -Y765.  REPLACED FLOORBOARD 232WF IAW A320 CMM MCGILL IRM 9701 REV G.
